# SDR SIMA20160913002

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 40,437 hours, 37,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO OPEN.   LUBRICATED THE MAIN DOOR ROLLERS,  OPS CHECKED GOOD IAW AMM 52-18-00-820-801-A.
